VA cutting off beer-guzzling 25-year Xanax addict

25 YEARS ON XANAX
« on: September 04, 2017, 04:05:35 pm »

[Buddie]

I have been on Xanax for about 25 years. Dosages as high as 4.5 mg a day years ago to down to .5 mg a day (and up and down over the years). Currently on.5 mg a day and tapering (i hope). The V.A. is trying to get people off of the Benzos I think because of a (perhaps) causal link to dementia. The Dr has added hydroxyzine on a trial basis starting at 20mg a day….we will see. My primary symptom was dizziness along with (at times) heart palpitations. Before Xanax I was self medicating with beer, up to 12 cans a day. The symtoms would be constant for months and then go away for months…I haven’t figured out what might have triggered the symptoms in that long ago time. They gave me a CAT scan with (happily) negative results ( in about 1987 or so). And then gave me some Halzion to help with sleep. I found that by taking the Halzion in the daytime my symptoms went away almost immediately! Anyhow because Hazion was not for anxiety per se, they went to Xanax. This in spite of the fact I didn’t have to take the halzion on a constant basis, but only as the symptoms showed up. (Dr.s always know best, of course, they are “M.D.s”……Medical deities………) […] says “hello to all”

Benzo Buddies: “Is my doctor insane?” (this is a psychiatric patient wondering if his/her doctor is insane)

Is my doctor insane?
« on: July 29, 2017, 06:45:33 am »

[Buddie]

I don’t live in a western country currently, and I went to change my valium from 5mg to 2mg as I’m nearing the end of my taper. After talking with my doc, he told me benzos don’t cause withdrawal. He suggested maybe I’m just hallucinating. I said, “yep, from the withdrawal”. He agreed it’s best I stop taking this medication, but insisted til the end that benzos cannot cause anxiety interdose, and that withdrawal does not occur during cessation. Hahaha just tell me he’s nuts and not me, please.

Renegade member accuses Benzo Buddies of being a cult

Re: Mclean's Hospital Boston MA
« Reply #53 on: July 25, 2017, 04:46:11 pm »

[Buddie]

Quote from: [Buddie] on July 25, 2017, 02:48:46 pm
Quote from: [Buddie] on July 25, 2017, 02:26:48 pm
I am just looking for a doctor or two to help me in my journey with this challenging problem.

I think people on this thread are reading a lot of their own experiences into a very benign internet article.

The link you posted is not a benign internet article.

It is a sales pitch from McLean Hospital. Please reread it.

http://www.mcleanhospital.org/news/2016/08/02/tapering-addictive-therapies

[…],

Really?? It’s just an article. Not advertised on Twitter or YouTube or anything else.

Just a stupid article that I had to dig to find for after numerous upon numerous attempts on Google search.

I already talked to a doctor there that said you shouldn’t do more that a cut of 10% and that you can do liquid titration.

People here are a little overboard. Now I can see where the claims that this place is a cult are coming from (probably some upset ex-members).

The article does not say it’s going to be easy. Please show me where that is implied.

Oy vay! I’m starting to think this is a misery loves company forum and I really just came here for some help — not to be talked in to more symptoms than I already have.

Ugh!!!!!!!!!!!!!!!!!!!!!!!!!!! 
« Last Edit: July 25, 2017, 04:58:52 pm by [Buddie] »

OCD rages out of control after brainwashed kook stops psych meds

Re: Summer Jumpers Support Group!
« Reply #30 on: June 08, 2017, 09:34:16 pm »

[Buddie]

Hi all,

I’m currently on 0.25MG of Klonopin and 25MG of trazodone for anxiety and OCD. I’ve cut down to the 0.25MG about 2 months ago and want to get off completely by the end of the summer and be symptom free!

I’m thinking of doing a cut to 0.125MG, holding that for a couple weeks, then either jumping entirely or cutting again down to 0.0625MG for a couple weeks, then jumping.

I’ve been on the klonopin for a total of 8 months.

Re: Summer Jumpers Support Group!
« Reply #31 on: June 08, 2017, 09:50:06 pm »

[Buddie]

Hi and welcome!
I made cuts in the same fashion that you did. You have dissolve tabs?
What are you doing with your trazodone? Are you cutting it or leaving it?
How have your OCD symptoms been? Mine are a bit revved up. I do a lot of repeating thoughts/sentences in my head until they “sound right”. Plus some weird twitching etc occasionally in public

Maniacs at Benzo Buddies want to stick medical professionals that help hundred of millions of people in prison

legal action
« on: June 08, 2017, 11:01:22 am »

[Buddie]

It seems to me that we been told benzos were not harmful and now we are damaged why cant the pharmacutal be held accountable. The medical field refuses to adknowlage there is a problem in the US because it makes billions chasing systoms .why cant we sue money would me happy. I am surprised the lawyers aren’t pursuing this. This is another day I cant work.
« Last Edit: June 08, 2017, 11:08:21 am by [Buddie] »

Re: legal action
« Reply #1 on: June 08, 2017, 01:42:12 pm »

[Buddie]

Want to help people put the drug companys that sell this crap in jail.

Benzo Buddies: “Psychiatrists are idiots who are trying to enslave us on benzos”

Re: Vent: My old psychiatrist should be in jail
« Reply #53 on: May 28, 2017, 09:00:32 pm »

[Buddie]

The thing that people need to understand is that when they sit across from a psychiatrist or psychologist, they are looking at another human being who is very fallible, largely uninformed, and just trying to make a living. Just like the rest of us. The very last thing we should do is put this person on some sort of pedestal. This is dangerous. View this person as an equal, just like you, just trying to make it in this world. Don’t let the trappings of his or her office, or the piece of paper on the wall, or the calm, all-knowing demeanor fool you. These are just props on the stage, an act. They are as confused as you are. Maybe more. And when they reach for the pen and the prescription paper, know that they are GUESSING. That’s all they can really do.

It’s okay to bash doctors at Benzo Buddies but not okay to point out members suffer from Munchausen

Re: proposed munchausian circle jerk emoji ?
« Reply #2 on: May 10, 2017, 02:04:17 pm »

[Buddie]

Quote from: [Buddie] on May 10, 2017, 06:39:01 am
I joined on to this forum 2 days ago during what appeared to me, to be a protracted w/d issue.
I found comfort in many of the heart felt dialogues.
However,
It has occurred to me, for some, it may be a munchausian circle jerk.

I sincerely hope that is not the case, as it would seriously muddy the waters for people truly seeking specific help.
If it is, I propose the construction of a new emoji to express this case so that this concept can self regulate.

I hope I don’t get banned for saying so.

Hello,

I know you’re new here, but there are some things about this forum it’s important for you to understand.  This is a very serious forum and it’s not a free for all. We have Rules and Guidelines here which we take seriously.  You agreed to abide by them when you joined, and one of the simplest but most important ones is:

Be polite towards, and respectful of, your fellow Buddies. We do not tolerate attacks upon fellow members. Any account created for the purposes of causing arguments and/or ill-feeling, will be banned.

We expect members to behave like adults, and not pass judgments on others or start arguments.  If someone else’s post bothers you, please just move on.  We take a very dim view of provocateurs here.  Many members are highly sensitive during withdrawal, hyper-sensitivity is itself a withdrawal symptom, and even something as simple as a “humorous” emoji may be considered offensive by some.  Here is a link to the rest of our

Rules & Guidelines